Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Citistar been prescribed. Why trembling of hands and feet?

Citistar 500 mg has been prescribed by a Neurologist for my mother - once a day in Night time. The symptoms she has are trembling of hands and feet , elbow and shoulder pain, pain in the joints and occasional giddiness. All these are observed for the past 6 months to 1 year. Is this the right medication and how long can we see a mark able cure in her? What are the side effects of the medicine? Look forward to your detailed answer. Shankar, Bangalore
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
SIDE EFFECTS

Hypotension, excitement, insomnia.

MECHANISM OF ACTION

Neuroprotective effects AND Cell signalling: Citicoline enhances cellular communication by increasing the availability of neurotransmitters, including acetylcholine, norepinephrine, and dopamine. Blood flow: Citicoline increases glucose metabolism in the brain and cerebral blood flow. Inflammation and stress: Citicoline reduces oxidative stress. It also prevents excessive inflammatory response in the brain by inhibiting the release of free fatty acids and decreasing bloodbrain barrier breakdown.

THE DRUG IS TO INCREASE INTRACELLULAR RSPONSE. IF YOU ARE NOT FINDING THE SOLUTION IS RIGHT PLZ VISIT YOUR NEUROLOGIST TO RECALIBERATE THE DRUG DOSEAGE OR CHANGE IF NOT SUITABLE
Answered: Fri, 18 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor